# SDR 2021FA0000384

- Difficulty date: November 29, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N300WK
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20117
- Aircraft time: 3,222 hours, 2,224 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Printed Ckt Board
- Part number: R3608005
- Part serial: 1748AR
- Condition: Backed Out
- Location: Pcb 6
- Component: Dc Power Center, NA
- Component part number: 970GC02Y05
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, H
- Precautionary procedure: D

## Discrepancy

ON CLIMB OUT FROM RDU A RIGHT GENERATOR FAIL CAS MSG ILLUMINATED. THE ACFT RETURNED TO RDU AND A VISUAL INSPECTION DISCOVERED THE RIGHT GCU PCB 6 IN THE RDCPC HAD MIGRATED OUT FROM THE MOTHER BOARD. RESEATED THE GCU WITH OPERATIONAL CHECKS GOOD. REPLACED DCPC COVER PCB RUBBER SHIMS PN 15-386 AS A MITIGATING ACTION.
